# SDR ASMF201012001

- Difficulty date: November 26, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N853AM
- Make and model: Boeing 737705
- Aircraft serial: 33791
- Aircraft time: 20,040 hours, 10,676 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 112N61012
- Condition: Cracked
- Location: Lt Side
- Part time: 20,040 hours, 10,676 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, TECH DETECTED A FUEL LEAK IN LT WING MAIN TANK DUE TO A CRACK IN THE FUEL TANK ACCESS DOOR PANEL NR 532DB; SO IT WAS REPLACED AND LEAK TEST WAS PERFORMED IAW MM 28-11-11, ALL CORRECT.
